# SDR UALA2009100103085

- Difficulty date: October 1, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 70,458 hours, 11,528 cycles
- Engine: Pwa PW4060
- System (JASC): 2722 · Rudder Actuator
- Part: Union
- Condition: Damaged
- Location: Rudder Pca
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID COMING FROM BOTTOM OF RUDDER ALSO EVIDENCE AROUND APU EMPENNAGE FOUND ON ARRIVAL.  CARRIED OUT T-S, REMOVED LEFT PANELS TO ACCESS YAW DAMPER SERVOS, NO LEAKS NOTED.  REMOVED PANELS 324GL, JL AND LL FOUND LEAK ON PRESSURE LINE CONNECTOR TO CENTER RUDDER PCA.  REPLACED UNION AND SEAL ON PCA.  NO FURTHER LEAKS NOTED.
